| Model Number |
10-80-00 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 roller pump.The incident occurred in staten island, new york.Through follow-up communication with the customer, livanova learned that there was neither over-occlusion nor foreign object in the pump raceway.A livanova field service representative was dispatched to the facility to investigate the device and could not reproduce the reported issue, after running for a while with tubing in raceway and water in tubing.In order to solve the issue, motor control (hms) board was replaced and motor power amplifier (hmf) board as a precaution measure.This report was due on november 22, 2023; however, due to a network disruption at livanova, the ability to submit mdrs was lost on november 19, 2023, before this report was ready to submit.The report was prepared and submitted following restoration of the livanova systems.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that a s5 roller pump gave a motor control failure error message during procedure.After turning the pump off and on again the error message disappeared there was no patient injury.
Additional Manufacturer Narrative
H10: complaint database analysis revealed that the same pump has been claimed three months earlier for the same error code (mfr reference #(b)(4)).In that occasion, the motor control board (hms) was replaced as precaution, since the root cause was traced back to a pump occlusion being set too high.Based on the information collected, it cannot be ruled out that the re-occurrence of this claimed error code was still related to occlusion setting.The mentioned conclusion is in accordance with the fact that the livanova field service representative did not find any deviation with the pump during testing on site.
Event or Problem Description
See initial report.
Additional Manufacturer Narrative
Udi related data quality updates only.D2a.Common device name has been corrected in the dedicated section.D2b.Device product code has been corrected in the dedicated section.".
Event or Problem Description
See initial report.